CaltechAUTHORS
  A Caltech Library Service

Diagonalization of Abel's integral operator

Knill, Oliver (1994) Diagonalization of Abel's integral operator. SIAM Journal on Applied Mathematics, 54 (5). pp. 1250-1253. ISSN 0036-1399. http://resolver.caltech.edu/CaltechAUTHORS:20120306-163730535

[img]
Preview
PDF - Published Version
See Usage Policy.

333Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120306-163730535

Abstract

An explicit diagonalization of Abel's integral operator A(g)(y) = ∫^(∞)_(y) 1/√[(x^(2)-y^(2)]g(x)dx is given.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1137/S0036139993250907DOIUNSPECIFIED
http://epubs.siam.org/siap/resource/1/smjmap/v54/i5/p1250_s1PublisherUNSPECIFIED
Additional Information:© 1994 Society for Industrial and Applied Mathematics. Received June 25, 1993; accepted December 20, 1993. The author thanks the referees for useful remarks and constructive critics.
Subject Keywords:Abel integral operator; inverse problems
Classification Code:AMS subject headings: 45E10
Record Number:CaltechAUTHORS:20120306-163730535
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120306-163730535
Official Citation:Diagonalization of Abel's Integral Operator Oliver Knill, SIAM J. Appl. Math. 54, 1250 (1994), DOI:10.1137/S0036139993250907
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:29610
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:13 Mar 2012 16:07
Last Modified:26 Dec 2012 14:55

Repository Staff Only: item control page